MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. PRELUDE SNAP¿; INTRODUCER, CATHETER

MERIT MEDICAL SYSTEMS, INC. PRELUDE SNAP¿; INTRODUCER, CATHETER
Model Number 10884450467982
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
The tip of the sheath was broken upon opening the package.No patient harm was done.Noticed by scrub while flushing sheath.

Brand Name
PRELUDE SNAP¿
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
1600 west merit parkway
south jordan UT 84095
MDR Report Key21949976
Report Number21949976
Device Sequence Number15717398
Product Code DYB
UDI-Device Identifier00884450467985
UDI-Public(01)00884450467985
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/24/2025
Report Date (Section F) 04/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10884450467982
Device Catalogue NumberPLS-1007/A
Device Lot NumberI3137354
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Device Age2 MO
Event Location Hospital
Date Report to Manufacturer05/02/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/02/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA04/24/2025